| Model Number |
TRULIANT PS CEM FEM PS CEM LEFT SZ 5 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately two years post initial left tka, the (b)(6) male patient complained of pain and had a revision due to loose femur.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photo received.Sales rep was unable to obtain x-rays.The device is not available for evaluation because hospital is not releasing the implant.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the device was not returned for investigation and pre-revision x-rays were unable to be obtained.The most probable root cause associated with the reported event of "loosening - femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.